# SDR DALA2021020500700

- Difficulty date: February 4, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 41,674 hours, 20,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK MAINTENANCE FOUND EMERGENCY CABIN AND PATHWAY LIGHTS INOPERATIVE AT ROWS 23-26. THE BATTERY AT M11487 ROW 26 LT INOPERATIVE. REPLACED BATTERY. SYSTEM OPERATION IS NORMAL. (LP 7662838)
